# SDR 20000425SH031

- Difficulty date: February 1, 2000
- Submitted: April 25, 2000
- Operation: General aviation
- Aircraft: N97DD
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000159
- Engine: Pwa JFTD12A4A
- System (JASC): 7320 · Fuel Controlling System
- Part: Nut
- Part number: 3026983
- Condition: Loose
- Location: Fcu
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON BORESCOPE OF FUEL CONTROL SHUT OFF MECHANISM, NOTED CLEVIS LANYARD THROUGH-BOLT HAD BACKED OFF FROM CLEVIS ON END OF BOLT.  (THROUGH-BOLT LOOSE).   NUT HAD BACKED OFF. (X)
